# SDR SWAA2022022319044

- Difficulty date: October 21, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242SF AFT O/B CORNER BROKEN / DUE TO THE EXTENT OF DAMAGE TO THE AFT O/B CORNER; REPLACED AFT CABIN FLOOR PANEL 242SF WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 17. 57066U 10/23/18
